Polar pencil of curves and foliations
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque no. 323  (2009), p. 161-179
@incollection{AST_2009__323__161_0,
     author = {Corral, Nuria},
     title = {Polar pencil of curves and foliations},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     pages = {161-179},
     zbl = {1207.32026},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__161_0}
}
Corral, Nuria. Polar pencil of curves and foliations, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 161-179. http://www.numdam.org/item/AST_2009__323__161_0/

[1] H. Bresinsky - "Semigroups corresponding to algebroid branches in the plane", Proc. Amer. Math. Soc. 32 (1972), p. 381-384. | Article | Zbl 0218.14003

[2] C. Camacho, A. Lins Neto & P. Sad - "Topological invariants and equidesingularization for holomorphic vector fields", J. Differential Geom. 20 (1984), p. 143-174. | Article | Zbl 0576.32020

[3] C. Camacho & P. Sad - "Invariant varieties through singularities of holomorphic vector fields", Ann. of Math. (2) 115 (1982), p. 579-595. | Article | Zbl 0503.32007

[4] E. Casas-Alvero - Singularities of plane curves, London Mathematical Society Lecture Note Series, vol. 276, Cambridge University Press, 2000. | Zbl 0967.14018

[5] N. Corral - "Sur la topologie des courbes polaires de certains feuilletages singuliers", Ann. Inst. Fourier (Grenoble) 53 (2003), p. 787-814. | Article | Numdam | Zbl 1032.32019

[6] N. Corral, "Détermination du type d'équisingularité polaire", C. R. Math. Acad. Sci. Paris 344 (2007), p. 33-36. | Article | Zbl 1116.32021

[7] N. Corral, "Infinitesimal adjunction and polar curves", submitted. | Article | Zbl 1186.32008

[8] F. Delgado & H. Maugendre - "Special fibres and critical locus for a pencil of plane curve singularities", Compositio Math. 136 (2003), p. 69-87. | Article | Zbl 1028.14008

[9] E. R. García Barroso - "Sur les courbes polaires d'une courbe plane réduite", Proc. London Math. Soc. 81 (2000), p. 1-28. | Article | Zbl 1041.14008

[10] T. C. Kuo & Y. C. Lu - "On analytic function germs of two complex variables", Topology 16 (1977), p. 299-310. | Article | Zbl 0378.32001

[11] M. Merle - "Invariants polaires des courbes planes", Invent. Math. 41 (1977), p. 103-111. | Article | Zbl 0371.14003

[12] P. Rouillé - "Courbes polaires et courbure", Ph.D. Thesis, Université de Bourgogne, 1996.

[13] P. Rouillé, "Théorème de Merle: cas des 1-formes de type courbes généralisées", Bol. Soc. Brasil. Mat. (N.S.) 30 (1999), p. 293-314. | Article | Zbl 0951.32021

[14] L. D. Trang & C. Weber - "Équisingularité dans les pinceaux de germes de courbes planes et C 0 -suffisance", Enseign. Math. (2) 43 (1997), p. 355-380. | Zbl 0982.32025

[15] O. Zariski - "General theory of saturation and of saturated local rings. II. Saturated local rings of dimension 1", Amer. J. Math. 93 (1971), p. 872-964. | Article | Zbl 0228.13007

[16] O. Zariski, Le problème des modules pour les branches planes, École polytechnique, 1973, Cours donné au Centre de Mathématiques de l'École polytechnique, Paris, Octobre-Novembre 1973. | Zbl 0317.14004